I got on Wellbutrin Xl 150mg cause I was having a hard time with racing thoughts and depression . It's been two weeks and my anxiety went up from a 6 to like 100 it also makes me afraid I'll hurt my self when I get the strong anxiety feeling its weird. I also have been really shaky inside and nausea it's hard to eat I get so sick at my stomach which isn't so bad I need to lose some lbs . I told my doc and he is going to add abilify 2 mg to see if it helps . I haven't picked up the prescription yet till later today. I hope it helps . I just want to feel normal again enjoy life inside of dwelling on everything. What do you all think anyone else have these problems ?
Yes, I have had issues with Wellbutrin. I have taken it off and on for years. I cannot take it when my anxiety kicks in full force. It is too stimulating, my anxiety goes up ten fold. It is usually not a stand alone first line of defense for anxiety related conditions due to its stimulation. There are other antidepressants that address both anxiety and depression. I would be concerned that it tends to make you want to harm yourself. My thoughts are with you.
Hi, Ms. Betty! I've never taken Wellbutrin but I have taken several other similar antidepressants. The side effects you describe are typically what many people experience when starting most any antidepressant. The good news is that they are usually self-limiting over a period of days to several weeks. Even an increase in anxiety can be considered *normal* along with up-and-down mood swings.
Try to be patienr and hang in there because there's a good chance these side effects will diminish on their own very soon.
In the meantime try some soda crackers and ginger ale for the nausea. Milk and.or yogurt will also help coat your tum if you can get them down. OTC remedies like Emetrol, Dramamine, and Bonine are safe to take and will help with the nausea. They are also mildly sedating which may help with your anxiety.
If all else fails, ask your doctor for a mild dose of a medication like clonazepam which is similar to Valium ~ but can only be used very sparingly as it's highly addictive.
Good luck and best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 5 answers
Posted 30 May 2011 • 5 answers
Posted 18 Nov 2013 • 6 answers
Posted 6 Feb 2015 • 3 answers
Posted 24 Sep 2015 • 2 answers